We prove that, for a finite-dimensional real normed space V, every bounded mean zero function f ∈ L∞([0, 1]; V) can be written in the form f = g ◦ T − g for some g ∈ L∞([0, 1]; V) and some ergodic invertible measure preserving transformation T of [0, 1]. Our method moreover allows us to choose g, for any given ε > 0, to be such that ∥g∥∞ ⩽ (SV + ε)∥f∥∞, where SV is the Steinitz constant corresponding to V.

, , , ,
Izvestiya Mathematics
Centrum Wiskunde & Informatica, Amsterdam (CWI), The Netherlands

Ber, A.F, Borst, M.J, Borst, S.J, & Sukochev, F.A. (2023). A solution to the multidimensional additive homological equation. Izvestiya Mathematics, 87(2), 201–251. doi:10.4213/im9319e